I am 41 years old and physically active. I've been running marathons for the past 3 years. However, a year ago I stated having major nausia and stomach problems. I was diagnosed with H pylori and took antibiotics to get rid of it. I felt better for a while but now I have been experiencing the nausia again. I went back to the doctor and was given a prescription of aciphex. I have been overly tired and achey for over a year and just not felt good. Recently I went to a chiropractor for my swelling in my legs after running and the x ray showed large calcium deposits in my left lower lymph nodes. I
My mom had stomah cancer and later died of thyroid cancer. Should I get things checked out?
Hi. The calcifications in the lymph nodes are not a sign of cancer and are probably nothing to worry about. You probably need to have yourself checked for H.pylori infection after the antibiotic treatment, just to make sure that the infection has been eradicted. Chronic H. pylori infection has been implicated in the development of stomach cancer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.